MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH ELECTROSURGICAL GENERATOR "ESG-300", WITH FOOT SWITCH; WA90300W

OLYMPUS WINTER & IBE GMBH ELECTROSURGICAL GENERATOR "ESG-300", WITH FOOT SWITCH; WA90300W
Model Number WA90300W
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported when the argon plasma coagulation unit was connected to the electrosurgical generator, an e679 error code was displayed and the "green tank" icon expected to be on the display was not present.The issue occurred during a therapeutic colonoscopy and the procedure was prolonged greater than 30 minutes.There were no reports of patient harm.This report is related to the following linked patient identifier: (b)(6).

Brand Name
ELECTROSURGICAL GENERATOR "ESG-300", WITH FOOT SWITCH
Common Device Name
WA90300W
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM  22045
MDR Report Key20885765
Report Number2429304-2024-01028
Device Sequence Number13022530
Product Code GEI
UDI-Device Identifier04042761085977
UDI-Public04042761085977
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/09/2024
Report Date (Section F) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA90300W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/11/2024
Device Age17 MO
Event Location Hospital
Date Report to Manufacturer11/11/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARGON PLASMA COAGULATION UNIT WA90004W
Patient SexUnknown
Date Report Sent to FDA12/09/2024